# SDR CALA0000779

- Difficulty date: May 30, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N70353
- Make and model: Boeing 7373T0
- Aircraft serial: 23591
- Aircraft time: 39,461 hours, 20,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT OVERWING EMERGENCY LIGHT INOPERATIVE.  THE BATTERY PACK WAS REMOVED AND REPLACED.  OPERATION OF THE LIGHT WAS RESTORED.
